# SDR AU000725

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016AC
- Condition: Faulty
- Location: Rt Propeller
- Part time: 10,589 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER GOVERNOR FAULTY.
